# SDR WX0A2025040432375

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 45,892 hours, 27,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK ON DESCENT.   CW TC 21-000-002. REPLACED RECIRC FILTER 4013HM IAW AMM 21-21-41-000-001-A. REMOVED AND REPLACED OZONE FILTER 100HM IAW A320 AMM 21-51-41-000-001-A AND 21-51-41-400-001-A. ACCOMPLISHED TC 21-000-003 ON WORK ORDER 518413 LOG PAGE 2037090. THIS CLOSES MDDR# 210337.
